MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. KNEE CREATIONS SUBCHONDROPLASTY FOOT & ANKLE KIT 3CC, END-DELIVERY, 15GA X 60; BONE SUBSTITUTE MATERIAL

ZIMMER KNEE CREATIONS, INC. KNEE CREATIONS SUBCHONDROPLASTY FOOT & ANKLE KIT 3CC, END-DELIVERY, 15GA X 60; BONE SUBSTITUTE MATERIAL
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Seizures (2063); Weakness (2145); Reaction (2414)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient felt weak and nauseous immediately following a subchondroplasty procedure.The patient continued to deteriorate and was transferred to another hospital for treatment of a potential allergic reaction/seizures.The patient was discharged the following day with no additional adverse consequences reported.Attempts have been made and no additional information is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
KNEE CREATIONS SUBCHONDROPLASTY FOOT & ANKLE KIT 3CC, END-DELIVERY, 15GA X 60
Common Device Name
BONE SUBSTITUTE MATERIAL
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key10566454
Report Number3008812173-2020-00017
Device Sequence Number19720875
Product Code OJH
UDI-Device Identifier00889024205352
UDI-Public(01)00889024205352
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2022
Device Model NumberN/A
Device Catalogue Number514.315
Device Lot NumberKC06260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age24 YR